MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number EN2914
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Event or Problem Description
According to the available information the device was explanted and replaced due to a malfunction.
 
Additional Manufacturer Narrative
Titan touch pump and cylinders 1 and 2 were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.A separation was noted on the longer exhaust tube of the pump.This was a site of leakage.The surfaces appear to be rough and irregular, indicating stress was exerted.A separation was noted on the bladder of cylinder 1.This is a site of leakage.The separation has a smooth, straight edge, indicating contact with sharp instrumentation.No functional abnormalities were noted with cylinder 2.Based on examination of the returned product, it was concluded that the rough and irregular surfaces associated with the separation indicates that sufficient stress was exerted on the longer exhaust tube of the pump to separate the site while in-vivo.A separation of this type could then allow the loss of fluid, making the device inoperable.Because these components were released according to manufacturing and quality control procedures, it was concluded that the observed instrument separation in the bladder of cylinder 1 occurred after the device packaging was opened.In addition, because the expected use of this device combined with the observed separation would have resulted in an earlier detected fluid loss, it was concluded that the separation most likely occurred during or after explant.This separation is not associated with the cause for failure.A review of the device history record confirmed the devices from this lot met all specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Event or Problem Description

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18663760
Report Number2125050-2024-00200
Device Sequence Number12591912
Product Code FHW
UDI-Device Identifier05708932539098
UDI-Public05708932539098
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/18/2025
Device Catalogue NumberEN2914
Device Lot Number7618602_EN29141022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES.; TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES.; TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES.; TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES.; TITAN INFLATABLE PENILE PROSTHESIS FAMILY.; TITAN INFLATABLE PENILE PROSTHESIS FAMILY.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexUnknown